Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taken Adderall, have severe discomfort due to mucus discharge from eyes, nose and throat with extreme stomach pain. Reason?

Adderall is causing thick, mucas discharge in my ALOT from my eyes and also from my nose and throat . Its very dif ficult coughing it up to spit it out, but I can oddly feel it in my stomach that causes extreme stomach pain followed by feeling of being naushish ready to vomit but i dont. It feels so alien like that I try throwing it up Whys is this happening to me and PLEASE.. tell me what can i do to get rid of it. Oddly enough when removing the mucus from my eyes (because it gets so bad), my nose and stomach starting churning up more mucas leading to stomach probs. It weirdly enough, only happens when i m trying to remove globbs of it from my eyes and it also instantly builds up in my throat, like the feeling of being stuck in the throat following by me gagging trying to get it out
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your querry on HCM
i need to know why you are using adderal and since how log.
this drug has definitely got many side effects
better omit this drug for some days and see whether the symptoms abate, if it is possible
take warm saline gargling and steam inhalations for symptomatic relief
hope this answer is OK for you
take care
Dr MV Subrahmanyam MD;DCH
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor